# SDR REXA2012061000696

- Difficulty date: May 31, 2012
- Submitted: June 10, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26L AT FS 280 TO FS 333 CORRODED.  REMOVED AND REPLACED IAW SRM 51-40-11 AND 51-42-06.
